# SDR IPXA2017121324503

- Difficulty date: December 12, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 63,834 hours, 13,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT LEFT BTRY 1 LOW MSG ON DURING TESTREPLACED BTRY PACK NO HELP ALL LIGHTS WORK PLACE TEST FUNCTION INOP PER MEL 33-50-2. C/W DMP 33-50-2. MM33-51-01-4.
